# SDR C2XA01CL120

- Difficulty date: May 24, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 1143800287
- Part serial: 767
- Condition: Faulty
- Location: Cabin
- Part time: 3,119 hours, 1,785 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3236 THE CREW REPORTED A STRONG ODOR THROUGHOUT THE CABIN.  MAINTENANCE INSPECTED AND REPLACED THE FORWARD VENT BLOWER.  OPERATIONAL CHECKS WERE GOOD.
